I’d appreciate your thoughts on the following.
I’m a beginner to TRT. My urologist is trying Sustanon and Nebido to get my T back to the high end of ‘normal’. I feel fine with experimenting. I’d rather have test cyp e.w., but that’s just not the TRT protocol in Europe. It’s either Sust or Nebido. And…considering continued issues with Sust production, Nebido is quite likely the only prescription drug readily available.
Anyhow, it’s not the T. It’s just that the urologist prescribed Tamoxifen (20mg ed) (Nolva) to combat testicular atrophy, support continued fertility and increase my LH levels (which were too low according to the bloodwork I had done). I told him that I wasn’t too keen on the approach and I’d rather use hCG (or even better, hMG). According to him, however, it would be better to give the Tamofixen a try first, because of its (indirect) stimulating effects op the HPT-axis and the resulting LH/FSH production. So…he convinced me and I decided to give it a go.
And the main result: ED.
I have no idea how Tamoxifen can cause ED (I just read that it does). Can anybody explain? (so I can explain it to my urologist ) Is it because the tamoxifen acts as a SERM, not an AI, and estrogen levels may have actually increased significantly due to aromatase of the exogenous T that I’m now administering? (Will have new bloodwork done next week, but for now…just want to understand the mechanism).
Should I push the urologist to drop the tamoxifen in favor of hCG (or hMG)? He’s a good guy and willing to help, but he knows I do my homework. As a result, he wants me to convince him that he’s wrong (when I think he is).